Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 151, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 30, 2008, 6:04 AM CDT for Camp County, Upshur County, Wood County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2008, 6:04 AM CDT (11:04 UTC)
- Expired
- Mar 30, 2008, 7:00 AM CDT
- In force
- 56 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Camp County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 135 km from the middle of the area, began a volume at 11:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 11.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1009 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1126 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KSHV 301107
SVRSHV
TXC063-459-499-301200-
/O.NEW.KSHV.SV.W.0151.080330T1104Z-080330T1200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
604 AM CDT SUN MAR 30 2008
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CAMP COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF LEESBURG...
NORTHWESTERN UPSHUR COUNTY IN NORTHEAST TEXAS...
EASTERN WOOD COUNTY IN NORTHEAST TEXAS...
* UNTIL 700 AM CDT
* AT 602 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HAINESVILLE...OR ABOUT 10 MILES EAST OF MINEOLA...AND MOVING
NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GRICE BY 630 AM CDT...
PERRYVILLE BY 635 AM CDT...
9 MILES SOUTHEAST OF NEWSOME BY 640 AM CDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3306 9502 3276 9499 3261 9541 3289 9539
3297 9521 3297 9517 3300 9515
TIME...MOT...LOC 1104Z 229DEG 33KT 3267 9531
$$
06What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 4:39 AM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Mar 30, 4:39 AM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 439 AM CDT SUN MAR 30 2008 .SHORT TERM /TODAY THROUGH TUESDAY NIGHT/... OVERALL...AN ACTIVE WEATHER PATTERN IS SLATED TO CONTINUE FOR THIS FORECAST PACKAGE. HAIL-PRODUCING THUNDERSTORMS FIRED SATURDAY EVENING IN A REGION OF STEEP LAPSE RATES IN VICINITY OF A MEANDERING WARM FRONT. MY EARLY MORNING SURFACE ANALYSIS HAD THE FRONT EXTENDING FROM WACO TEXAS TO STARKVILLE MISSISSIPPI... ESSENTIALLY BISECTING OUR REGION FROM SOUTHWEST TO NORTHEAST. BIG QUESTION IN THE NEAR TERM REVOLVES AROUND CONVECTIVE POSSIBILITIES FOR TODAY. THE SHORT-RANGE MODELS ARE CONSISTENT IN MIGRATING THE FRONT A LITTLE FURTHER NORTH TODAY BEFORE COMPLETELY WASHING IT OUT. OTHER THAN THE OCCASIONAL PERTURBATION EMBEDDED IN THE SOUTHWESTERLY FLOW ALOFT...I JUST DONT SEE A WHOLE LOT TO HANG MY HAT ON WITH REGARD TO A FOCUSING MECHANISM TODAY. SOME ADDITIONAL SHOWERS/STORMS WILL BE POSSIBLE THIS AFTERNOON ACROSS THE FORECAST AREA. ITS JUST DIFFICULT TO PINPOINT THE AREA OF GREATEST COVERAGE. MY GUT FEELING IS TO HAVE THE GREATEST PROBABILITIES OVER MY EASTERN AREAS DURING THE AFTERNOON...TAPERING TO LOWER VALUES IN THE WEST. GUIDANCE POPS WILL LARGELY BE UNDERCUT. FOR THE MORNING HOURS THOUGH...SHOWER/THUNDERSTORM PROBABILITIES WILL LARGELY BE BASED UPON ONGOING RADAR TRENDS. I EXPECT THE GREATEST COVERAGE TO BE OVER ROUGHLY THE WESTERN HALF OF THE FORECAST AREA. WE WILL PROBABLY SEE A ROUGHLY 24-HOUR BREAK IN THE ACTION FROM TONIGHT TO AT LEAST SOMETIME MONDAY AFTERNOON. THE NEXT REALLY ACTIVE PERIOD OF STRONG OR POSSIBLY SEVERE STORMS WILL LIKELY COME MONDAY NIGHT AS A MUCH-ADVERTISED STORM SYSTEM HEADS OUR WAY. THE DRIVING FORCE WITH THIS SYSTEM IS A SHORTWAVE TROUGH THATS NOW MOVING ONSHORE ACROSS WESTERN WASHINGTON. THE SYSTEM IS FORECAST TO HEAD INTO THE CENTRAL PLAINS MONDAY AND PUSH A COLD FRONT TOWARD THE IH-30 CORRIDOR MONDAY NIGHT. UPPER-LEVEL DIFFLUENCE SHOULD INCREASE OVER THE REGION MONDAY NIGHT AS THE NOSE OF A 115 KNOT UPPER JET HEADS INTO THE REGION. BOUNDARY LAYER KINEMATIC FIELDS APPEAR TO BE IMPRESSIVE...WITH A 50 KNOT LOW-LEVEL JUST EXPECTED TO USHER 335K THETA-E VALUES INTO EAST TEXAS. WE MIGHT SEE SOME ISOLATED STORMS INITIALLY...BUT SHEAR PROFILES SHOULD BECOME MORE LINEAR. THIS WILL LIKELY ORGANIZE CONVECTION INTO A SQUALL LINE THAT WILL MOVE ACROSS THE REGION. FROM THE LOOK OF THINGS...I BELIEVE THE GREATEST RISK OF SEVERE WEATHER WILL BE OVER MY NORTHERN TIER OF COUNTIES...BUT CANNOT RULE OUT THIS POSSIBILITY ANYWHERE ELSE. THE FRONT SHOULD MOVE THROUGH OUR AREA TUESDAY...PUSHING MOST OF THE ACTION EAST OF THE OUACHITA RIVER BY AFTERNOON. A SLIGHTLY DRIER AIRMASS SHOULD INFILTRATE OUR REGION BEHIND THE FRONT AS A SURFACE HIGH SLIDES TOWARD THE GREAT LAKES. .LONG TERM /WEDNESDAY THROUGH SATURDAY/... THE DRY WEATHER MAY BE SHORT-LIVED. GULF MOISTURE WILL LIKELY START OVERSPREADING THE FORECAST AREA FROM THE WEST SOMETIME WEDNESDAY AS THE SURFACE HIGH MOVES INTO QUEBEC. ANOTHER SHORTWAVE TROUGH IS FORECAST TO DIVE INTO THE HIGH PLAINS LATE WEDNESDAY NIGHT AND PUSH A COLD FRONT TOWARD OUR CORNER OF THE WORLD BY THURSDAY NIGHT. SIMILAR TO THE SYSTEM EARLY THIS WEEK...MOST OF THE SYNOPTIC SCALE FORCING LOOKS LIKE IT SHOULD AFFECT NORTHERN PARTS OF THE REGION. THERE APPEARS TO BE ENOUGH SHEAR TO GENERATE A SQUALL LINE OF STORMS AS THE FRONT TRAVERSES THE AREA. HOWEVER...THE STRENGTH OF THE KINEMATIC FIELDS DOESNT APPEAR TO BE QUITE AS FAVORABLE FOR THE DEVELOPMENT OF STRONG OR SEVERE STORMS. ITS A LITTLE EARLY TO DISCUSS ANY SPECIFICS SINCE THIS EVENT IS STILL MANY DAYS OUT AND MODELS WILL LIKELY CHANGE. THE GOOD NEWS IS THAT A DRIER AIRMASS AND HIGH PRESSURE SHOULD WORK ITS WAY INTO THE REGION FOR FRIDAY AND SATURDAY. THANKS TO WFO JACKSON FOR COLLABORATIVE EFFORTS WAY TOO EARLY THIS MORNING. /21/ && .AVIATION... COMPLICATED TAF PACKAGE THIS FORECAST PERIOD...AS LOW CIGS/REDUCED VSBYS WILL HINGE ON THE PLACEMENT OF A WARM FRONT...WHICH EXTENDS FROM A GYI...TO OSA...TO THE AR/LA STATE LINE AS OF 8Z...IN ADDITION TO SUBTLE SHORTWAVE ENERGY TRAVERSING THE REGION TODAY IN A DIRTY W TO E FLOW ALOFT. STRONGEST CONVECTION WILL REMAIN ALONG/N OF THE WARM FRONT ACROSS EXTREME NE TX/SE OK/SW AR N OF THE TXK/ELD TERMINALS...WITH THIS CONVECTION SHIFTING FARTHER N WITH TIME THIS MORNING AS THE FRONT BUILDS FARTHER N. WILL CONTINUE TO SEE LOW MVFR CIGS BUILD N ACROSS E TX/N LA S OF THE FRONT THIS MORNING...WITH A RANGE OF MVFR/VFR CIGS EXPECTED IN VC OF THE CONVECTION FARTHER N OF THE FRONT. WILL ALSO HAVE TO CONTEND WITH SCATTERED CONVECTION DEVELOPING ACROSS E TX S OF THE FRONT THIS MORNING...WHICH WILL SPREAD E INTO N LA AS WELL. HOWEVER...THIS CONVECTION MAY WEAKEN WITH TIME THIS MORNING AS THEY MOVE AWAY FROM THE SRLY LLJ AXIS IN PLACE ACROSS CNTRL/E TX. THUS...RADAR TRENDS WILL BE USED IN DETERMINING WHERE CONVECTION IS/MIGHT AFFECT FOR THE 12Z TAF ISSUANCE. MVFR CIGS SHOULD GRADUALLY BECOME VFR UNDER A BKN CU FIELD /FL040/ BY MIDDAY/EARLY AFTERNOON...WITH REDUCTIONS TO CIGS/VSBYS POSSIBLE IN/NEAR CONVECTION. HOWEVER...SCT CONVECTION SHOULD DIMINISH BY LATE AFTERNOON OVER SCNTRL AR/NCNTRL LA...BEFORE 40-50 KT SRLY LLJ DEVELOPS THIS EVENING AND ALLOWS LOW MVFR CIGS TO RAPIDLY FORM/SPREAD N ACROSS THE REGION AROUND 6Z OR AFTER. TIGHTENING PRESSURE GRADIENT AHEAD OF THE NEXT RAPID MOVING SHORTWAVE WILL YIELD INCREASING SRLY WINDS OF 10-15 KTS...WITH GUSTS TO 25KTS AROUND MIDMORNING MONDAY. WHILE CIGS LIFT AGAIN BY MIDDAY...EXPECT DETERIORATING FLIGHT CONDITIONS DURING THE AFTERNOON/EVENING AS A BKN LINE OF STRONG/SVR CONVECTION SPREADS INTO THE AREA. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 79 62 79 63 / 70 20 60 70 MLU 81 61 81 64 / 50 20 40 80 DEQ 78 65 73 56 / 90 20 70 70 TXK 79 64 76 60 / 80 20 70 70 ELD 82 61 78 61 / 70 20 60 70 TYR 78 66 76 62 / 70 20 70 70 GGG 78 65 77 61 / 70 20 70 70 LFK 78 65 79 63 / 50 20 50 70 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && PUBLIC FORECASTER...BUTTS AVIATION/FIRE WEATHER FORECASTER...15
Hazardous weather outlook, Mar 30, 6:04 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 604 AM CDT SUN MAR 30 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-311115- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 604 AM CDT SUN MAR 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE FOUR STATE REGION TODAY. A FEW SEVERE STORMS WILL BE POSSIBLE THIS MORNING...MAINLY WEST OF A LUFKIN TEXAS TO PRESCOTT ARKANSAS LINE. THE MAIN SEVERE WEATHER RISK IS HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER. IN ADDITION...THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL WITHIN A SHORT AMOUNT OF TIME. THIS COULD RESULT IN THE PONDING OF WATER ON AREA ROADWAYS AND OTHER LOW LYING AREAS. THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS MORNING ACROSS EAST TEXAS NEAR A MEANDERING WARM FRONT. WITH COLD TEMPERATURES ALOFT...SEVERE STORMS COULD DEVELOP AND PRODUCE LARGE HAIL. THE WARM FRONT IS EXPECTED TO DISSIPATE AS IT MOVES NORTHWARD TODAY... RESULTING IN A GRADUAL WEAKENING OF THIS MORNINGS THUNDERSTORMS. ADDITIONAL THUNDERSTORMS COULD DEVELOP ACROSS THE FOUR STATE REGION THIS AFTERNOON...AS DAYTIME HEATING INTERACTS WITH A WARM AND MOIST AIRMASS. ANY OF THESE STORMS WILL LIKELY DIMINISH A FEW HOURS AFTER SUNSET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... UNSETTLED WEATHER IS EXPECTED TO CONTINUE THROUGH MUCH OF THE UPCOMING WORK WEEK. SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE MONDAY AFTERNOON THROUGH TUESDAY MORNING. A SQUALL LINE OF THUNDERSTORMS...AHEAD OF AN APPROACHING COLD FRONT...MAY BRING THE RISK OF LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES TO THE REGION. AT THIS TIME...THE GREATEST RISK OF SEVERE WEATHER APPEARS TO BE ALONG AND NORTH OF INTERSTATE 30. STRONG THUNDERSTORMS WILL BE POSSIBLE AGAIN THURSDAY AFTERNOON AND NIGHT IN ADVANCE OF ANOTHER STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH TONIGHT. BUTTS
In the hours before
Local storm report, Mar 30, 12:21 AM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1221 AM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM TSTM WND DMG KILGORE 32.39N 94.87W
03/29/2008 GREGG TX LAW ENFORCEMENT
NUMEROUS TREES AND POWERLINES DOWN ACROSS THE NORTHERN
PORTION OF THE COUNTY...MANY RESIDENTS WITHOUT POWER
&&
12Local storm report, Mar 30, 1:09 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
109 AM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL LONGVIEW 32.52N 94.76W
03/29/2008 E1.00 INCH GREGG TX CO-OP OBSERVER
QUARTER SIZED HAIL IN LONGVIEW
1245 AM HAIL HOPE 33.67N 93.59W
03/30/2008 E0.88 INCH HEMPSTEAD AR LAW ENFORCEMENT
NICKEL SIZED HAIL ON THE NORTH SIDE OF HOPE
&&
15Local storm report, Mar 30, 1:12 AM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
112 AM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM TSTM WND DMG 10 SE HENDERSON 32.05N 94.68W
03/29/2008 RUSK TX TRAINED SPOTTER
NUMEROUS TREES DOWN NEAR THE COMMUNITY OF PRICE
&&
15Local storm report, Mar 30, 1:50 AM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
150 AM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL 4 NW BOGATA 33.51N 95.26W
03/30/2008 E1.50 INCH RED RIVER TX LAW ENFORCEMENT
PING PONG BALL SIZED HAIL IN THE RUGBY COMMUNITY
&&
15Local storm report, Mar 30, 2:15 AM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
215 AM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM HAIL 5 E BROKEN BOW 34.03N 94.65W
03/30/2008 E1.25 INCH MCCURTAIN OK LAW ENFORCEMENT
HALF DOLLAR SIZED HAIL REPORTED BY BROKEN BOW PD
&&
15Local storm report, Mar 30, 2:41 AM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
241 AM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM HAIL MOUNT VERNON 33.17N 95.22W
03/30/2008 E0.88 INCH FRANKLIN TX LAW ENFORCEMENT
NICKEL SIZED HAIL IN MOUNT VERNON
&&
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:22 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 38 min |
| Mar 29, 7:57 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 48 min |
| Mar 29, 8:03 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 57 min |
| Mar 29, 8:37 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Rusk, Smith | 38 min |
| Mar 29, 8:44 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Rusk, Smith | 46 min |
| Mar 29, 9:10 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk, Smith, Upshur | 65 min |
| Mar 29, 9:33 PM CDT | Flash Flood Warning | SHV | Gregg, Harrison | 3 hr |
| Mar 29, 10:04 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Marion | 26 min |
| Mar 29, 10:27 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Marion | 33 min |
| Mar 29, 10:37 PM CDT | Severe Thunderstorm Warning | SHV | Franklin, Titus | 23 min |
| Mar 29, 10:47 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Morris, Titus | 28 min |
| Mar 29, 10:55 PM CDT | Severe Thunderstorm Warning | SHV | Cass | 50 min |
| Mar 29, 11:00 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Upshur | 30 min |
| Mar 29, 11:03 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Morris, Red River, Titus | 42 min |
| Mar 29, 11:08 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Morris, Titus | 52 min |
| Mar 29, 11:35 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 40 min |
| Mar 29, 11:41 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris | 49 min |
| Mar 30, 12:47 AM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River | 58 min |
| Mar 30, 1:20 AM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 55 min |
| Mar 30, 2:31 AM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 44 min |
| Mar 30, 5:17 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Rusk, Smith | 58 min |
| Mar 30, 5:43 AM CDT | Severe Thunderstorm Warning | SHV | Smith, Upshur, Wood | 62 min |
| Mar 30, 6:13 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Upshur | 62 min |
| Mar 30, 6:20 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Smith | 55 min |
| Mar 30, 7:14 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison | 61 min |
| Mar 30, 7:27 AM CDT | Severe Thunderstorm Warning | SHV | Wood | 33 min |
| Mar 30, 7:58 AM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola | 62 min |
| Mar 30, 8:33 AM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 57 min |
| Mar 30, 8:44 AM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 61 min |
| Mar 30, 8:50 AM CDT | Flash Flood Warning | SHV | Gregg, Harrison, Panola | 3 hr |
| Mar 30, 9:19 AM CDT | Flash Flood Warning | SHV | Sabine, San Augustine, Shelby | 4 hr |
| Mar 30, 10:21 AM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 54 min |
| Mar 30, 11:03 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 11 days |
| Mar 30, 11:13 AM CDT | Severe Thunderstorm Warning | SHV | Sabine, Shelby | 62 min |
| Mar 30, 11:39 AM CDT | Severe Thunderstorm Warning | SHV | Panola, Shelby | 66 min |
| Mar 30, 11:44 AM CDT | Flash Flood Watch | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 41 hr |
| Mar 30, 11:48 AM CDT | Flash Flood Warning | SHV | Gregg, Harrison, Marion, Panola, Rusk, Upshur | 3 hr |
| Mar 30, 11:55 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine | 50 min |
| Mar 30, 12:23 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine | 52 min |
| Mar 30, 1:21 PM CDT | Flash Flood Warning | SHV | Sabine, Shelby | 3 hr |
| Mar 30, 1:32 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine | 28 min |
| Mar 30, 1:44 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 46 min |
| Mar 30, 2:00 PM CDT | River Flood Warning | SHV | Sabine, San Augustine | 43 hr |
| Mar 30, 2:12 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 48 min |
| Mar 30, 2:26 PM CDT | Flash Flood Warning | SHV | San Augustine | 3 hr |
| Mar 30, 2:59 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 46 min |
| Mar 30, 3:40 PM CDT | Tornado Warning | SHV | Sabine | 35 min |
| Mar 30, 4:09 PM CDT | Flash Flood Warning | SHV | Sabine, Shelby | 2 hr |
| Mar 30, 4:20 PM CDT | Tornado Warning | SHV | Sabine | 40 min |
| Mar 30, 4:29 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine | 46 min |
| Mar 30, 5:18 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 42 min |
| Mar 30, 5:22 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 38 min |
| Mar 30, 5:59 PM CDT | Flash Flood Warning | SHV | Sabine | 3 hr |
| Mar 30, 6:27 PM CDT | River Flood Warning | SHV | Nacogdoches, Panola, Rusk, San Augustine, Shelby | 67 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.